# SDR 08FDEA02009

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 27,866 hours, 4,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1761 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AT APPROXIMATELY STATION 1761 LEFT SIDE LONGERON 12 LEFT FOUND FRAME DENTED.  BS 1761 LT LONGERON 12 LT FRAME CARRIED OUT REPAIR AS PER SRM 53-30-00, FIG.1, VOL.I.  DUE TO CAT B REPAIR, INITIAL INSPECTION TO BE CARRIED OUT AT 14,500 CYCLE, WITH REPETITIVE INSPECTIONS AT EVERY 9,500 CYCLE AS PER SRM 53-30-00,   FIG.1, VOL.I.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
